| Model Number |
200H18 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pulmonary Insufficiency (2022); Pulmonary Valve Stenosis (2024)
| Date of Event |
09/28/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 8 years 2 months post implant of this 18mm pulmonary valved conduit in this pediatric patient, it was explanted and replaced with a 22mm pulmonary valved conduit due to stenosis and insufficiency.No additional adverse patient effects were reported. .
Additional Manufacturer Narrative
Added patient weight to field.If information is provided in the future, a supplemental report will be issued.